Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 31, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 10, 2013, 1:58 PM CDT. It took effect at Apr 11, 2013, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 1:58 PM CDT (18:58 UTC)
- In effect from
- Apr 11, 2013, 10:00 AM CDT
- Expired
- Apr 12, 2013, 10:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
384 WHUS74 KMOB 101858 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 158 PM CDT WED APR 10 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS BEGINNING 10 AM CDT THURSDAY CONTINUING THROUGH 10 AM CDT FRIDAY... .SOUTHERLY WINDS AND SEAS WILL INCREASE ON THURSDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND THURSDAY NIGHT. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT BEGINNING LATE THURSDAY NIGHT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH. GMZ630>635-650-655-670-675-110500- /O.NEW.KMOB.SC.Y.0031.130411T1500Z-130412T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 158 PM CDT WED APR 10 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS AND SOUNDS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
934 WHUS74 KMOB 110256 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 956 PM CDT WED APR 10 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS BEGINNING 10 AM CDT THURSDAY CONTINUING THROUGH 10 AM CDT FRIDAY... .SOUTHERLY WINDS AND SEAS WILL INCREASE THROUGH THURSDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND THURSDAY NIGHT. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH. GMZ630>635-650-655-670-675-111100- /O.CON.KMOB.SC.Y.0031.130411T1500Z-130412T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 956 PM CDT WED APR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS AND SOUNDS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
352 WHUS74 KMOB 110911 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 411 AM CDT THU APR 11 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS BEGINNING 10 AM CDT THIS MORNING CONTINUING THROUGH 10 AM CDT FRIDAY... .SOUTHERLY WINDS AND SEAS WILL INCREASE TODAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND THURSDAY NIGHT. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH. GMZ630>635-650-655-670-675-111700- /O.CON.KMOB.SC.Y.0031.130411T1500Z-130412T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 411 AM CDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS AND SOUNDS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
766 WHUS74 KMOB 111618 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1118 AM CDT THU APR 11 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS UNTIL 10 AM CDT FRIDAY... .SOUTHERLY WINDS AND SEAS WILL INCREASE TODAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND THURSDAY NIGHT. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH. GMZ630>635-650-655-670-675-120600- /O.CON.KMOB.SC.Y.0031.000000T0000Z-130412T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1118 AM CDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS AND SOUNDS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
084 WHUS74 KMOB 120405 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1105 PM CDT THU APR 11 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS UNTIL 10 AM CDT FRIDAY... .A MODERATE TO STRONG NORTHERLY WIND FLOW WILL DEVELOP OVERNIGHT IN THE WAKE OF A COLD FRONT AND CONTINUE THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. GMZ630>635-650-655-670-675-121215- /O.CON.KMOB.SC.Y.0031.000000T0000Z-130412T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1105 PM CDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 4 TO 7 FEET. INLAND BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 4:34 AM CDT, 9 hours 24 minutes earlier.
Area forecast discussion, Apr 10, 4:34 AM CDT, 9 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 434 AM CDT WED APR 10 2013 ...A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY... .SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...THE WEATHER TODAY IS EXPECTED TO BE VERY SIMILAR TO WHAT WE SAW YESTERDAY AS SFC-850 MB RIDGING CENTERED OFF THE SOUTHEAST ATLANTIC COAST CONTINUES TO EXERT ITS INFLUENCE OVER OUR AREA. THE POTENT STORM SYSTEM CURRENTLY AFFECTING THE INTERMOUNTAIN WEST AND PLAINS STATES WILL GRADUALLY MOVE EAST TODAY...BUT WILL STILL BE LOCATED WELL TO THE WEST OF OUR AREA. CANNOT COMPLETELY RULE OUT AN ISOLATED SHOWER OVER SE MS TODAY UNDER THE LOW LEVEL WARM AIR ADVECTION REGIME...BUT CHANCES APPEAR TO REMAIN UNDER 20 PERCENT AT THIS TIME. OTHERWISE...IT WILL BE BREEZY WITH LOW LEVEL STRATOCU DEVELOPING THROUGH THE DAY...WITH SKIES VARYING BETWEEN PARTLY AND MOSTLY CLOUDY. HIGHS WILL RANGE FROM THE LOW TO MID 80S INLAND TO THE MID TO UPPER 70S ALONG THE COAST. GUIDANCE IS IN GOOD AGREEMENT WITH THE COLD FRONT ONLY ENTERING CENTRAL MS BY EARLY THURSDAY MORNING. THIS RESULTS IN A DRY NIGHT FOR AREAS ALONG AND EAST OF I-65. WILL BRING IN SMALL RAIN CHANCES FURTHER WEST...LARGELY DUE TO INCREASING ISENTROPIC LIFT AS THE LOW LEVEL JET INCREASES. THE SIGNIFICANT SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE COLD FRONT WILL VERY LIKELY HOLD OFF UNTIL AFTER DAYBREAK. LOWS WILL BE MILD AND MUGGY...GENERALLY IN THE MID TO UPPER 60S. 34/JFB COLD FRONT IS PROGGED TO APPROACH FROM THE WEST THURSDAY MORNING...MOVING EASTWARD DURING THE COURSE OF THE DAY. A PRONOUNCED 1000-850 MB THETA-E RIDGE/INCREASED GULF MOISTURE WILL BE PULLED NORTHWARD AHEAD OF THE FRONT WITH FORCED ASCENT OCCURRING DURING TIME OF MAX INSTABILITY. BETWEEN THE GUIDANCE THOUGH...THERE ARE SOME DIFFERENCES ON THE STRENGTH OF THE LOW LEVEL H85 JET...BUT TAKING A BLEND OF THESE YIELDS AN INCREASING SOUTH TO SOUTHWESTERLY JET STREAK OF 40 TO 50 KTS TRAVERSING EASTWARD ACROSS OUR AREA ON THURSDAY. COUPLE THIS WITH SOUTHERLY SURFACE FLOW AHEAD OF THE FRONT...LOW LEVEL SHEAR EQUATES TO 0-6KM STORM RELATIVE HELICITY VALUES INCREASING TO BETWEEN 150-250 M2/S2 AND CURVED HODOGRAPHS. THIS FAVORS THE POTENTIAL OF ROTATION/ISOLATED TORNADOES IN ANY STRONGER STORM UPDRAFTS IN DISCRETE CELLS OUT AHEAD OF THE MAIN SQUALL LINE. AS THE FLOW BECOMES MORE PARALLEL CLOSER TO THE FRONT...ANY SEVERE CONVECTIVE MODE SHOULD TRANSITION TO STRONG/TO EMBEDDED DAMAGING STRAIGHT LINE WIND GUSTS ASSOCIATED WITH SQUALL LINE. LOCALLY HEAVY RAINS WILL ALSO ACCOMPANY THE MORE ORGANIZED STORMS. GIVEN THE 30% PROBABILISTIC GUIDANCE FOR SEVERE STORMS ON THURSDAY AS NOTED FROM STORM PREDICTION CENTER PRODUCTS/GRAPHICS...WE HAVE NOW INCORPORATED SEVERE WORDING IN THE GRIDDED/TEXT ZONE FORECASTS ON THIS PACKAGE FOR THURSDAY/THURSDAY EVENING TIME FRAME. THERE IS GOOD CONSENSUS AMONGST THE GUIDANCE WITH FRONTAL TIMING ACROSS THE FORECAST AREA TO OCCUR THURSDAY EVENING THROUGH THE HEART OF THE FORECAST AREA AND THEN MOVING EAST OF THE AREA AFTER 12 AM. MAIN PRECIPITATION SHIELD WILL BE MOVING EAST OF THE AREA AHEAD OF FRONT. WITH THE STRENGTH OF THE WARM LOW LEVEL SOUTHERLY FLOW ON THURSDAY...HIGH TEMPERATURES FORECAST IN THE MID/UPPER 70S. FOLLOWING FRONTAL PASSAGE...THURSDAY NIGHT LOWS TREND COOLER. /10 .LONG TERM [FRIDAY THROUGH TUESDAY]...FRIDAY AND SATURDAY...RAINFREE AS SURFACE/LOW LEVEL RIDGE OF HIGH PRESSURE BUILDS EAST ACROSS THE CENTRAL GULF COAST. WITH THE UNUSUAL COOL SPRING DAYS FOLLOWING FRONTAL PASSAGES THIS YEAR...HAVE DECIDED TO LEAN CLOSER TO THE COOLER ECMWF GUIDANCE ON MAX/MINS FRIDAY AND SATURDAY WITH DAILY HIGHS IN THE MID TO UPPER 70S. UNDER CLEAR SKIES AND LIGHT WINDS...A CHILLY NIGHT EXPECTED FOR SATURDAY MORNING WITH MID/UPPER 40S FOR LOWS NORTH OF THE BEACHES. CHANCES OF SHOWERS/STORMS RETURN TO THE FORECAST SUNDAY THROUGH TUESDAY AS MOISTENING...DEEP SOUTH TO SOUTHWEST FLOW SETS UP. TEMPERATURES MODERATING SUNDAY THROUGH TUESDAY. /10 && .AVIATION (12Z ISSUANCE)...VFR CONDITIONS WILL START THE DAY OVER THE LARGE MAJORITY OF THE REGION. A MOIST SOUTHEASTERLY FLOW WILL RESULT IN THE DEVELOPMENT OF STRATOCUMULUS LATE THIS MORNING INTO THE AFTERNOON WITH BASES GENERALLY AROUND 2500-3000 FT. IFR STRATUS IS EXPECTED TO DEVELOP LATE THIS EVENING INTO THE OVERNIGHT HOURS. WINDS WILL BE BREEZY TODAY...SUSTAINED 10-15 KT WITH GUSTS TO 20 KT AT TIMES. 34/JFB && .MARINE...A MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THURSDAY AS THE GRADIENT REMAINS TIGHT BETWEEN HIGH PRESSURE OFF THE SOUTHEAST ATLANTIC COAST AND A COLD FRONT APPROACHING FROM THE PLAINS. SMALL CRAFT SHOULD EXERCISE CAUTION AND A SMALL CRAFT ADVISORY MAY BECOME NECESSARY FOR THURSDAY. THE COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT WITH A BRIEF MODERATE TO STRONG OFFSHORE FLOW EXPECTED THURSDAY NIGHT INTO EARLY FRIDAY. STRONG TO POTENTIALLY SEVERE STORMS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT...AND SPECIAL MARINE WARNINGS MAY BECOME NECESSARY...ESPECIALLY THURSDAY AFTERNOON AND EVENING. WEAK HIGH PRESSURE QUICKLY MOVES FROM THE CENTRAL PLAINS SATURDAY MORNING TO OFF THE CAROLINA COAST BY SUNDAY...RESULTING IN A QUICK TRANSITION OF WINDS FROM THE E-SE...GRADUALLY INCREASING OFFSHORE THROUGH THE WEEKEND. 34/JFB && .FIRE WEATHER...DAYTIME HUMIDITY REMAINS WELL ABOVE CRITICAL VALUES THE NEXT COUPLE DAYS DUE TO PERSISTENT SOUTHEAST TO SOUTHERLY FLOW. DAYTIME DISPERSION LIKELY TO BE AT GOOD LEVELS. LIGHTNING ACTIVITY WILL BECOME FREQUENT AS WELL AS STRONG TO LOCALLY DAMAGING WINDS POSSIBLE IN STRONG/SEVERE STORMS ON THURSDAY. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 81 67 79 56 76 / 05 20 80 40 05 PENSACOLA 78 68 77 61 75 / 05 05 80 60 05 DESTIN 75 67 74 64 74 / 05 00 60 70 10 EVERGREEN 85 62 79 56 76 / 05 05 90 60 05 WAYNESBORO 83 66 77 48 75 / 10 30 90 20 05 CAMDEN 85 63 78 54 74 / 05 10 90 40 05 CRESTVIEW 85 64 80 61 76 / 05 05 70 70 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 10, 5:06 AM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 506 AM CDT WED APR 10 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-111100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 506 AM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE DAY THURSDAY AS A COLD FRONT MOVES IN FROM THE WEST. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEASTERN MISSISSIPPI AND SOUTHWESTERN ALABAMA THURSDAY AFTERNOON...CONTINUING EASTWARD ACROSS SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THURSDAY EVENING. ATMOSPHERIC CONDITIONS WILL BE CONDUCIVE FOR THE DEVELOPMENT OF STRONG TO SEVERE STORMS. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES REMAIN A POSSIBILITY. THE THREAT FOR A TORNADO WILL BE HIGHEST IN ANY DISCRETE THUNDERSTORMS THAT DEVELOP AHEAD OF THE MAIN LINE. THE STRONGER STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ON THURSDAY ACROSS AREA BEACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED ON THURSDAY. GMZ630>633-635-650-655-670-675-111100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 506 AM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT AS A MODERATE TO OCCASIONALLY STRONG SOUTHEAST WIND CONTINUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT FOR STRONG TO SEVERE STORMS WILL INCREASE ACROSS THE MARINE AREA THURSDAY AFTERNOON INTO THURSDAY EVENING AS A COLD FRONT APPROACHES FROM THE WEST. SEVERAL STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINFALL. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING WINDS IN EXCESS OF 50 KNOTS. WATERSPOUTS ARE ALSO POSSIBLE. SOUTHERLY WINDS WILL INCREASE ON THURSDAY AHEAD OF THE FRONT AND A SMALL CRAFT ADVISORY MAY BECOME NECESSARY. A BRIEF PERIOD OF MODERATE TO STRONG OFFSHORE WINDS ARE EXPECTED EARLY FRIDAY IN THE WAKE OF THE FRONTAL PASSAGE. WINDS WILL INCREASE OUT OF THE EAST AND SOUTHEAST LATE THIS WEEKEND OVER THE GULF WATERS...AND SMALL CRAFT SHOULD EXERCISE CAUTION.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.